URBINATI Niccolò

Position Adjunct Professor
E-mail niccolo.urbinati@unive.it
Website www.unive.it/persone/niccolo.urbinati (personal record)
Office Department of Management
Website: https://www.unive.it/dep.management
Office Department of Economics
Website: https://www.unive.it/dep.economics

Publications by year

2020
  • Maria Gabriella Graziano, Marialaura Pesce, Niccolò Urbinati Generalized coalitions and bargaining sets in JOURNAL OF MATHEMATICAL ECONOMICS, vol. 91, pp. 80-89 (ISSN 0304-4068) (Articolo su rivista)
    Link DOIURL correlato Link al documento: 10278/3730053
2019
  • Urbinati N. A convexity result for the range of vector measures with applications to large economies in JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 470, pp. 16-35 (ISSN 0022-247X) (Articolo su rivista)
    Link DOIURL correlato Link al documento: 10278/3722517
2017